American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16D50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Kulumani M. Rangaswamy. Leavitt Path Algebras Which Are Zorn Rings. Contemporary Mathematics 609 (2014) 277-283.
Book volume table of contents   
View Article: PDF

[2] Derya Keskin Tütüncü, Patrick F. Smith and Sultan Eylem Toksoy. On Dual Baer Modules. Contemporary Mathematics 609 (2014) 173-184.
Book volume table of contents   
View Article: PDF

[3] Surjeet Singh and Ashish K. Srivastava. Rings of Invariant Module Type and Automorphism-Invariant Modules. Contemporary Mathematics 609 (2014) 299-311.
Book volume table of contents   
View Article: PDF

[4] Barbara L. Osofsky. Compatible Ring Structures on Injective Hulls of Finitely Embedded Rings. Contemporary Mathematics 609 (2014) 245-266.
Book volume table of contents   
View Article: PDF

[5] Pedro A. Guil Asensio and Ashish K. Srivastava. Additive Unit Representations in Endomorphism Rings and an Extension of a Result of Dickson and Fuller. Contemporary Mathematics 609 (2014) 117-121.
Book volume table of contents   
View Article: PDF

[6] Jianlong Chen, Wenxi Li and Liang Shen. QF Rings Characterized by Injectivities: A Survey. Contemporary Mathematics 609 (2014) 45-68.
Book volume table of contents   
View Article: PDF

[7] Gangyong Lee, S. Tariq Rizvi and Cosmin S. Roman. Transfer of Certain Properties from Modules to their Endomorphism Rings. Contemporary Mathematics 609 (2014) 197-222.
Book volume table of contents   
View Article: PDF

[8] Kunio Yamagata and Otto Kerner. Morita theory, revisited. Contemporary Mathematics 607 (2014) 85-96.
Book volume table of contents   
View Article: PDF

[9] George M. Bergman. Every module is an inverse limit of injectives. Proc. Amer. Math. Soc. 141 (2013) 1177-1183.
Abstract, references, and article information   
View Article: PDF

[10] Ian M. Musson. Finitely generated, non-artinian monolithic modules. Contemporary Mathematics 562 (2012) 211-220.
Book volume table of contents   
View Article: PDF

[11] Edward L. Green and Dan Zacharia. Auslander-Reiten components containing modules with bounded Betti numbers. Trans. Amer. Math. Soc. 361 (2009) 4195-4214. MR 2500885.
Abstract, references, and article information   
View Article: PDF

[12] K. I. Beidar, S. K. Jain and Ashish K. Srivastava. New characterization of $\Sigma $-injective modules. Proc. Amer. Math. Soc. 136 (2008) 3461-3466. MR 2415029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Karin Erdmann and Thorsten Holm. Maximal $n$-orthogonal modules for selfinjective algebras. Proc. Amer. Math. Soc. 136 (2008) 3069-3078. MR 2407069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jay A. Wood. Code equivalence characterizes finite Frobenius rings. Proc. Amer. Math. Soc. 136 (2008) 699-706. MR 2358511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Otto Kerner and Jan Trlifaj. Constructing tilting modules. Trans. Amer. Math. Soc. 360 (2008) 1907-1925. MR 2366968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski. Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007) 2625-2650. MR 2286048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gena Puninski. Superdecomposable pure-injective modules exist over some string algebras. Proc. Amer. Math. Soc. 132 (2004) 1891-1898. MR 2053958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrzej Skowronski and Kunio Yamagata. On invariability of self-injective algebras of tilted type under stable equivalences. Proc. Amer. Math. Soc. 132 (2004) 659-667. MR 2019940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Zygmunt Pogorzaly. A new invariant of stable equivalences of Morita type. Proc. Amer. Math. Soc. 131 (2003) 343-349. MR 1933322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] José L. Gómez Pardo and Pedro A. Guil Asensio. Every $\Sigma$-CS-module has an indecomposable decomposition. Proc. Amer. Math. Soc. 129 (2001) 947-954. MR 1709763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jun-ichi Miyachi. Injective resolutions of Noetherian rings and cogenerators. Proc. Amer. Math. Soc. 128 (2000) 2233-2242. MR 1662273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] P. R. Fuchs. On modules which force homogeneous maps to be linear. Proc. Amer. Math. Soc. 128 (2000) 5-15. MR 1610889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] K. Ajitabh and M. Van den Bergh. Presentation of critical modules of GK-dimension 2 over elliptic algebras. Proc. Amer. Math. Soc. 127 (1999) 1633-1639. MR 1485455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrzej Skowronski and Kunio Yamagata. Galois coverings of selfinjective algebras by repetitive algebras. Trans. Amer. Math. Soc. 351 (1999) 715-734. MR 1615962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] José L. Gómez Pardo and Pedro A. Guil Asensio. Essential embedding of cyclic modules in projectives. Trans. Amer. Math. Soc. 349 (1997) 4343-4353. MR 1329538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Surjeet Singh. Artinian right serial rings. Proc. Amer. Math. Soc. 125 (1997) 2239-2240. MR 1377006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] W. K. Nicholson and M. F. Yousif. On perfect simple-injective rings. Proc. Amer. Math. Soc. 125 (1997) 979-985. MR 1363179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] José L. Gómez Pardo and Pedro A. Guil Asensio. Rings with finite essential socle. Proc. Amer. Math. Soc. 125 (1997) 971-977. MR 1371138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Carl Faith. Erratum to ``Structure of Johns rings''. Proc. Amer. Math. Soc. 125 (1997) 1247-1247. MR 1425120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] José L. Gómez Pardo and Pedro A. Guil Asensio. Endomorphism rings of completely pure-injective modules. Proc. Amer. Math. Soc. 124 (1996) 2301-2309. MR 1307555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2